Global well-posedness for Keller-Segel system in Besov type spaces

Research output: Contribution to journalArticlepeer-review

62 Citations (Scopus)


The Cauchy problems for Keller-Segel system are studied using homogeneous Besov spaces. With the homogeneous Besov spaces Ḃ p,∞-2+np(Rn), which is the scaling critical case for Keller-Segel system, global solutions for small initial data are obtained in the space. In addition, ill-posedness for Keller-Segel system is also studied.

Original languageEnglish
Pages (from-to)930-948
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 2011 Jul 15


  • Cauchy problems
  • Homogeneous besov spaces
  • Ill-posedness
  • Keller-Segel system
  • Parabolic-elliptic system


Dive into the research topics of 'Global well-posedness for Keller-Segel system in Besov type spaces'. Together they form a unique fingerprint.

Cite this